Baire classes of functions and Lyapunov exponents. IV
Differencialʹnye uravneniâ, Tome 17 (1981) no. 3, pp. 431-468
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_3_a3,
author = {V. M. Millionshchikov},
title = {Baire classes of functions and {Lyapunov} {exponents.~IV}},
journal = {Differencialʹnye uravneni\^a},
pages = {431--468},
year = {1981},
volume = {17},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_3_a3/}
}
V. M. Millionshchikov. Baire classes of functions and Lyapunov exponents. IV. Differencialʹnye uravneniâ, Tome 17 (1981) no. 3, pp. 431-468. http://geodesic.mathdoc.fr/item/DE_1981_17_3_a3/